RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1779–1785 (Mi de8854)  

Ordinary Differential Equations

The method of Lyapunov functions in the problem of the control of a Lagrangian dynamical system

I. M. Anan'evskii

Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow

Full text: PDF file (1180 kB)

English version:
Differential Equations, 1995, 31:11, 1747–1753

Bibliographic databases:
UDC: 517.97
Received: 30.06.1995

Citation: I. M. Anan'evskii, “The method of Lyapunov functions in the problem of the control of a Lagrangian dynamical system”, Differ. Uravn., 31:11 (1995), 1779–1785; Differ. Equ., 31:11 (1995), 1747–1753

Citation in format AMSBIB
\Bibitem{Ana95}
\by I.~M.~Anan'evskii
\paper The method of Lyapunov functions in the problem of the control of a Lagrangian dynamical system
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1779--1785
\mathnet{http://mi.mathnet.ru/de8854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434878}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1747--1753


Linking options:
  • http://mi.mathnet.ru/eng/de8854
  • http://mi.mathnet.ru/eng/de/v31/i11/p1779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019